Description & Use
Use this SUDAFED? PE Sinus + Allergy & Pain Relief for - Allergy and hay fever symptoms, Sinus pain relief, Blocked or runny noses.
Adults and children 12 years and over, take 2 tabs every 4 to 6 hours as necessary, do not exceed more then 8 tablets in 24 hours. When to stop: Adults after a few days and Children: 48 hours, except on medical advice.
Phenylephrine Hydrochloride 5mg; Paracetamol 500mg; Chlorpheniramine Maleate 2mg.
Storage & Disposal
Store below 30?C. Keep in a dry, dark place.
Always read the label. Use only as directed. Do not use: if you have taken paracetamol, if you have taken anti-histamines, if you need to drive a car, if you need to operate machinery, for children under 12 years. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If symptoms persist, see your doctor.
Free Shipping for orders over $50. Under $50 shipping costs $5.
2-7 business days. Rural areas 2-4 extra days.
Insurance & signatures:
Parcels are only insuranced if signature is selected. You can select no signature required but the parcel won't be insured in case of loss or theft.
Work address or PO boxes prefered so the package can be signed for. Or home address if you'll be home.